It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-16-2004, 01:53 PM   #1
Newbie
 
Join Date: Jan 2004
Posts: 6
Walt A HB User
Adderall side effect???

I'm wondering if my Adderall is affecting my conversation skills. Reciently I've noticed in conversation having trouble coming up with the right word, or sometimes I'll try to express a thought and what comes out of my mouth is at best a very poorly constructed sentence; at worst, a scrambled bunch word clusters that fall to make a point. This seems to happen to me more while medicated then when I am not.

Sound familar to anyone out there?? Is this a known/identified side effect?

 
Sponsors Lightbulb
   
Old 01-20-2004, 04:02 AM   #2
Newbie
 
Join Date: Jan 2004
Posts: 1
GhettoMonkey HB User
Re: Adderall side effect???

Quote:
Originally Posted by Walt A
I'm wondering if my Adderall is affecting my conversation skills. Reciently I've noticed in conversation having trouble coming up with the right word, or sometimes I'll try to express a thought and what comes out of my mouth is at best a very poorly constructed sentence; at worst, a scrambled bunch word clusters that fall to make a point. This seems to happen to me more while medicated then when I am not.

Sound familar to anyone out there?? Is this a known/identified side effect?
Actually, this was another symptom of ADD, according to my doctor. Ive been taking Adderall for about the past 3 months now, and overall, Ill say that its helped most of my ADD symptoms. At times, though, I still have the feeling that you describe.......like a word or concept (and usually a simple one) is 'right on the tip of my tongue', etc.....

I think it did occur more often before I started meds though.......

The only definite side effect that Ive noticed though (for me) is that I talk a lot more at times than I usually do (most likely because of the 'wired' effect that Adderall seems to have for the first few hours)

....hope this helps....

 
Sponsors Lightbulb
   
Old 02-24-2004, 02:37 PM   #3
Newbie
 
Join Date: Feb 2004
Posts: 4
flolove HB User
Re: Adderall side effect???

I have had the same problem with Adderall. Usually I am a very good speaker but when on Adderall, there are times that Iall I can muster out of my mouth is jibberish. These "brain farts" as I call them are really starting to **** me off.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
red spots from adderall? reece123 ADD / ADHD 4 05-03-2010 05:29 PM
Need some advice: Should I raise my dose of Adderall? (long) MinnesotaNole ADD / ADHD 0 08-28-2007 06:51 PM
Adderall weird side effect.. Mstngfan ADD / ADHD 6 09-10-2006 09:11 PM
Xanax & Adderall adderallboy Anxiety 2 03-01-2006 08:50 PM
Need Adderall advice Justmarried0620 ADD / ADHD 19 09-07-2005 12:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!